Alert archive / Alabama / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 38, NWS Mobile, AL

June 2, 2018Conecuh County, Covington County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 2, 2018, 7:23 PM CDT for Conecuh County, Covington County, Alabama. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2018, 7:23 PM CDT (00:23 UTC)
Expired
Jun 2, 2018, 8:00 PM CDT
In force
37 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Tornado
Possible
Hail
0.88 in
Wind
60.0 mph

Counties Conecuh County, AL, Covington County, AL

The radar

The Eglin Afb radar (KEVX), 121 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 7:27 PM CDTTSTM WND DMG3 Se Brownville, ALTREES DOWN NEAR THE INTERSECTION OF HWY 84 AND HWY 31 EAST OF EVERGREEN, AL.
Jun 2, 7:57 PM CDTTSTM WND DMG3 Nw Nymph, ALTREES DOWN SOUTHWEST OF EVERGREEN ON OLD SPARTA ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.4 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2018-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1725 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2018-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1725 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1517 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

644 
WUUS54 KMOB 030023
SVRMOB
ALC035-039-030100-
/O.NEW.KMOB.SV.W.0038.180603T0023Z-180603T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
723 PM CDT SAT JUN 2 2018

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Southeastern Conecuh County in south central Alabama...
  Northwestern Covington County in south central Alabama...

* Until 800 PM CDT.

* At 722 PM CDT, a severe thunderstorm was located 9 miles east of
  Evergreen, moving south at 15 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Evergreen, Castleberry and Red Level. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Rotation has been indicated with this storm. While not immediately 
likely, a tornado could still develop. Be prepared to seek safe 
shelter if a Tornado Warning is issued. 

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3122 8653 3124 8677 3126 8677 3126 8697
      3127 8708 3154 8690 3154 8685 3152 8682
      3152 8665
TIME...MOT...LOC 0022Z 356DEG 15KT 3142 8680 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$
1 follow-up statement
912 
WWUS54 KMOB 030046
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
746 PM CDT SAT JUN 2 2018

ALC035-039-030100-
/O.CON.KMOB.SV.W.0038.000000T0000Z-180603T0100Z/
Conecuh AL-Covington AL-
746 PM CDT SAT JUN 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN CONECUH AND NORTHWESTERN COVINGTON COUNTIES...

At 745 PM CDT, a severe thunderstorm was located 8 miles southeast of
Evergreen, moving south at 15 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Evergreen, Castleberry and Red Level. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3122 8653 3124 8677 3126 8677 3126 8697
      3127 8708 3154 8690 3154 8685 3152 8682
      3152 8665
TIME...MOT...LOC 0045Z 357DEG 14KT 3137 8682 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 6:58 PM CDT, 25 minutes earlier.

Area forecast discussion, Jun 2, 6:58 PM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
658 PM CDT Sat Jun 2 2018

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
00Z issuance...Scattered showers and storms currently moving
southeastward across the flying area will continue through the
evening hours before dissipating. VFR conditions prevail outside
of the convection with IFR/MVFR conditions with the convection.
Strong wind gusts and possibly small hail will accompany the
stronger storms. Thunderstorms will develop again tomorrow
afternoon and once again dissipate in the evening hours. /08

&&

.PREV DISCUSSION... /issued 409 PM CDT Sat Jun 2 2018/

NEAR TERM /Now Through Sunday/...A diffluent northwesterly to
northerly flow pattern aloft persists across the forecast area this
afternoon between an upper level ridge of high pressure extending
from northern Mexico/southwest TX to the Lower Mississippi Valley
and an upper level trough over the Eastern Seaboard. A shortwave
impulse embedded within this flow pattern is interacting with a very
moist and unstable airmass to produce scattered to locally numerous
showers and thunderstorms over south central AL and the western FL
panhandle this afternoon. CAPE values around 3000 J/KG is aiding in
strong updrafts and a few of these stronger storms cells will be
capable of producing localized damaging wind gusts, numerous cloud
to ground lightning strikes, and torrential downpours. This
convection should tend to decrease in coverage by early evening, but
at least isolated storms may persist through tonight as an
additional shortwave impulse within the northwest mid level flow
approaches our region.

A weak front will push southeastward across southeast MS and
southwest AL during the day Sunday. Another round of scattered to
locally numerous showers is expected to develop along this feature
and also as a shortwave impulse in the northwest flow aloft
traverses our region. Strong instability with CAPE values of 3000+
J/KG which may aid in another threat of damaging wind gusts with the
stronger storms that develop. SPC Day 2 outlook has a Marginal Risk
of severe weather over our entire CWA which looks good. Will
continue to highlight this potential in local graphics. Otherwise,
another hot and humid afternoon is expected with highs looking to
range from 90-95 over most of the region, warmest away from the
immediate coast. Heat indices are expected to range from 100-105
degrees. /21

SHORT TERM /Sunday night Through Tuesday night/...Sunday night
through Monday, a piece of energy moves around the east side of
the upper ridge centered over western Mexico and into an upper
trough over the eastern Conus. This will push a weak surface front
and any remaining precip south of the Gulf coast early Sunday
night and south of the marine portion of the forecast area by
Monday morning. Mainly drier air moves south over the forecast
area for the beginning of the week. The drier airmass will show
mainly with overnight lows Sunday and Monday nights, with more
efficient overnight radiational cooling bringing near to below
seasonal low temps. The upper ridge centered over western Mexico
builds east a bit Monday and along with the drier airmass helps to
counter any cooler air moving over the forecast area behind the
front, bringing highs closer to, but still above seasonal. The
biggest drop shows in the Heat Indices for Monday, with around 90F
expected, a drop of 10-15 degrees from Sunday.

Tuesday through Tuesday night, a piece of shortwave energy tops
the Mexico upper high and brings a hint of rain back to the
forecast area beginning Tuesday night. With the weak nature of the
front, a surface ridge stretching west over the Gulf of Mexico
reasserts itself and brings back some Gulf moisture, mainly over
the Lower Mississippi River Valley beginning Tuesday night and
over southwestern portions of the forecast area. The shortwave
also nudges back west the upper ridge poking east over the
northern Gulf. With decreased subsidence, along with increasing
cloud cover as the shortwave approaches, the diurnal temp range
decreases closer to seasonal.

/16

LONG TERM /Wednesday Through Saturday/...The piece of energy
passing beginning Tuesday night brings a better chance of rain to
mainly the southwestern half of the forecast area later Tuesday
night through Wednesday, with this area seeing the best moisture
return. A decrease in the rain chances occurs later Wednesday
night into Friday night. The western Mexico upper high shifts
northeast during this period, to over the southern Plains.
Increasing subsidence brings temps rising to above seasonal.
Friday through Saturday, shortwave energy will move around the
northeast shifting upper ridge and pass over the Southeast,
bringing increasing chances of rain late Friday through Saturday.
Increasing cloud cover from the approaching shortwave and rain
will help to counteract increasing subsidence as the upper high
moves closer, with above seasonal temps Friday decreasing to
closer to seasonal for Saturday.

/16

MARINE...A ridge of high pressure extending westward over the central
Gulf of Mexico and a cold front approaching from the northwest
will result in a moderate southwest to westerly wind flow over the
marine area through Sunday. Speeds may reach exercise caution
thresholds offshore tonight. A northwesterly to northerly flow
will follow in the wake of a cold front Sunday night into Monday
morning. An offshore flow then will generally prevail through
Tuesday before gradually turning westerly early to mid next week.
/21

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jun 2, 3:08 AM CDT, 16 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
308 AM CDT Sat Jun 2 2018

ALZ051>060-261>266-FLZ201>206-GMZ633-MSZ067-075-076-078-079-030815-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Perdido Bay-Wayne-Perry-Greene-
Stone-George-
308 AM CDT Sat Jun 2 2018

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida, southeast Mississippi and the
coastal waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight.

There is a moderate risk of rip currents along area beaches.

Strong wind gusts, locally heavy rain and frequent lightning will be
possible with any strong storms through early this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Strong wind gusts, locally heavy rain and frequent lightning will be
possible with any strong storms on Sunday.

Afternoon heat index values of 100 to 105 are expected on Sunday.

GMZ630>632-634>636-650-655-670-675-030815-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
308 AM CDT Sat Jun 2 2018

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Winds, waves and seas may be locally higher in and near any marine
storms. Frequent lightning will also pose a threat at times as well.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Winds, waves and seas may be locally higher in and near any marine
storms on Sunday. Frequent lightning will also pose a threat at
times as well.

In the hours before

Special weather statement, Jun 2, 5:33 PM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Mobile AL
533 PM CDT SAT JUN 2 2018

ALZ054-057-022315-
Wilcox AL-Butler AL-
533 PM CDT SAT JUN 2 2018

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN BUTLER AND SOUTHEASTERN WILCOX COUNTIES UNTIL 615 PM
CDT...

At 533 PM CDT, the strong thunderstorm was located 10 miles west of
Greenville, moving southeast at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Greenville and Georgiana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3181 8647 3160 8672 3191 8697 3197 8686
      3196 8686 3196 8657 3197 8645 3186 8645
      3184 8644
TIME...MOT...LOC 2233Z 314DEG 20KT 3188 8679
Special weather statement, Jun 2, 5:43 PM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Mobile AL
543 PM CDT SAT JUN 2 2018

ALZ264-FLZ201>204-022330-
Baldwin Central AL-Escambia Inland FL-Santa Rosa Coastal FL-
Escambia Coastal FL-Santa Rosa Inland FL-
543 PM CDT SAT JUN 2 2018

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN BALDWIN...SOUTHWESTERN SANTA ROSA AND CENTRAL ESCAMBIA
COUNTIES UNTIL 630 PM CDT...

At 542 PM CDT, the strong thunderstorm was located over Ensley,
moving southeast at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Gonzalez, Pace, Goulding, Myrtle Grove, Molino, Pea Ridge and
Floridatown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3075 8751 3085 8723 3041 8698 3031 8734
TIME...MOT...LOC 2242Z 335DEG 28KT 3054 8729

DJ/17
Special weather statement, Jun 2, 6:19 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Mobile AL
619 PM CDT SAT JUN 2 2018

ALZ056>058-060-030000-
Conecuh AL-Butler AL-Covington AL-Crenshaw AL-
619 PM CDT SAT JUN 2 2018

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...BUTLER...SOUTHERN CRENSHAW...EASTERN CONECUH AND
NORTHWESTERN COVINGTON COUNTIES UNTIL 700 PM CDT...

At 616 PM CDT, the strong thunderstormS were located from 8 miles
south of Greenville to 14 miles north of Evergreen, moving southeast
at 25 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
Greenville, Georgiana, Brantley, McKenzie, Red Level and Glenwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3166 8616 3162 8618 3127 8683 3164 8701
      3172 8700 3175 8691 3183 8691 3189 8676
      3167 8615 3166 8615
TIME...MOT...LOC 2316Z 312DEG 23KT 3171 8660
Special weather statement, Jun 2, 6:30 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Mobile AL
630 PM CDT SAT JUN 2 2018

ALZ264-FLZ201>204-030015-
Baldwin Central AL-Escambia Inland FL-Santa Rosa Coastal FL-
Escambia Coastal FL-Santa Rosa Inland FL-
630 PM CDT SAT JUN 2 2018

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN BALDWIN...SOUTHWESTERN SANTA ROSA AND CENTRAL ESCAMBIA
COUNTIES UNTIL 715 PM CDT...

At 628 PM CDT, the strong thunderstorm was located near Gonzalez,
moving southeast at 25 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Gonzalez, Pace, Goulding, Myrtle Grove, Molino, Pea Ridge and
Floridatown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3075 8753 3086 8725 3040 8700 3032 8734
TIME...MOT...LOC 2328Z 330DEG 20KT 3057 8735

DJ/17
Special weather statement, Jun 2, 7:14 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Mobile AL
714 PM CDT SAT JUN 2 2018

ALZ055>057-030100-
Conecuh AL-Monroe AL-Butler AL-
714 PM CDT SAT JUN 2 2018

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN BUTLER...CENTRAL MONROE AND CONECUH COUNTIES UNTIL 800
PM CDT...

At 713 PM CDT, the strong thunderstorm was located 9 miles north of
I65 And US 84, or 9 miles northwest of Evergreen, moving southeast at
30 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Monroeville, Evergreen, Peterman, Castleberry, Repton and I65 And US
84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3126 8726 3165 8741 3165 8713 3179 8693
      3126 8670
TIME...MOT...LOC 0013Z 319DEG 29KT 3155 8703

DJ/17
Special weather statement, Jun 2, 7:21 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Mobile AL
721 PM CDT SAT JUN 2 2018

ALZ060-030100-
Covington AL-
721 PM CDT SAT JUN 2 2018

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
COVINGTON COUNTY UNTIL 800 PM CDT...

At 719 PM CDT, the strong thunderstorm was located over Heath, or 4
miles north of Andalusia, moving southeast at 25 mph.

Dime size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Andalusia, River Falls, Heath and Gantt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3114 8662 3128 8670 3134 8670 3149 8644
      3131 8625
TIME...MOT...LOC 0019Z 331DEG 24KT 3137 8647

DJ/17

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:14 PM CDTSpecial Weather StatementMOBConecuh46 min
Jun 2, 7:21 PM CDTSpecial Weather StatementMOBCovington39 min
Jun 2, 8:00 PM CDTSpecial Weather StatementMOBConecuh45 min
Jun 2, 8:04 PM CDTSevere Thunderstorm WarningMOBConecuh, Escambia41 min
Jun 2, 8:46 PM CDTSpecial Weather StatementMOBEscambia44 min
Jun 2, 8:58 PM CDTSevere Thunderstorm WarningMOBConecuh, Escambia, Monroe47 min
Jun 2, 9:43 PM CDTSpecial Weather StatementMOBEscambia47 min
Jun 3, 4:02 PM CDTSpecial Weather StatementMOBChoctaw43 min
Jun 3, 4:53 PM CDTSpecial Weather StatementMOBClarke52 min
Jun 3, 5:11 PM CDTSpecial Weather StatementMOBClarke49 min
Jun 3, 5:19 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington41 min
Jun 3, 5:38 PM CDTSpecial Weather StatementMOBCrenshaw52 min
Jun 3, 5:54 PM CDTSevere Thunderstorm WarningMOBClarke, Monroe, Washington51 min
Jun 3, 6:02 PM CDTSpecial Marine WarningMOB43 min
Jun 3, 6:02 PM CDTSpecial Weather StatementMOBEscambia43 min
Jun 3, 6:05 PM CDTSpecial Weather StatementMOBButler40 min
Jun 3, 6:07 PM CDTSpecial Weather StatementMOBWashington53 min
Jun 3, 6:17 PM CDTSpecial Weather StatementMOBBaldwin43 min
Jun 3, 6:18 PM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Mobile, Monroe, Washington42 min
Jun 3, 6:29 PM CDTSpecial Weather StatementMOBCrenshaw46 min
Jun 3, 6:55 PM CDTSpecial Weather StatementMOBEscambia65 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.